Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Oxycontin ER no longer working

kcrozkkcroz Posts: 33
edited 06/11/2012 - 8:46 AM in Pain Medications
After being on 240 mg a day for years, I have a tolerance to the point that the pain relieving effects last for 4 hours instead of 8. I am prescribed 3 80mg per day. One PM doctor says we can try different forms of narcotics AGAIN...Another says to withdraw for pain medication

Does anyone have any input?



  • MetalneckMetalneck Island of Misfit toysPosts: 1,368
    you being treated for?

    You maybe have hyperalgesia in addition to ??

    or the dreaded "opiate resistant pain"

    More information would be helpful.

    Best wishes for relief,


    Spine-Health Moderator
    Welcome to Spine-Health  Please read the linked guidelines!!  (Click on Welcome to Spine-Health)

  • Spinal Manipulation under Anesthesia
  • i understand your problem i too have a lot of oxycontin a day i take 4x 80 mg and 8 20mg oxynorm thats the instant version ..my advice go to your doctor and ask about upping your medication and maybe ask for some breakthrough medication like oxynorm ..its hard work being in pain all the time .but you can go a lot higher on your oxycontin yet but do it under your doctors supervision
Sign In or Register to comment.